skip to main content
Show Results with:

MAXIMAL FUNCTIONS AND CARLESON MEASURES ON NONHOMOGENEOUS SPACES

Komori, Y.

INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. VOL 20; NUMB 3, ; 2005, 349-356 -- Academic Publications (pages 349-356) -- 2005

Check library holdings

  • Title:
    MAXIMAL FUNCTIONS AND CARLESON MEASURES ON NONHOMOGENEOUS SPACES
  • Author: Komori, Y.
  • Found In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. VOL 20; NUMB 3, ; 2005, 349-356
  • Journal Title: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS.
  • Subjects: Mathematics; LCC: HD3840; Dewey: 510
  • Publication Details: Academic Publications
  • Language: English
  • Identifier: Journal ISSN: 1311-8080
  • Publication Date: 2005
  • Physical Description: Physical
  • Shelfmark(s): 4542.509470
  • UIN: ETOCRN171092850

Searching Remote Databases, Please Wait